# SDR AU981584

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 2432 · Battery/Charger System
- Part: Connector
- Part number: 114361026605
- Condition: Corroded
- Location: Battery
- Stage of operation: NR
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(AUS) BATTERY POSITIVE CONNECTOR LEADS BURNED AND DETERIORATED.  SUSPECT CAUSED BY POOR CONNECTION INSIDE THE CONNECTOR CREATING A HIGH RESISTANCE.
